# SDR U2RA2012040945303

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,446 hours, 19,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 140N26023
- Condition: Gouged
- Location: R1 Door Latch
- Part time: 56,446 hours, 19,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT AFT UPPER LATCH FITTING HAS DAMAGE. R & R LATCH FITTNG IAW AMM 52-11-37-404-038.
